Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Approximation of Lebesgue Integrals by Riemann Sums

B. Jessen
Annals of Mathematics
Second Series, Vol. 35, No. 2 (Apr., 1934), pp. 248-251
Published by: Annals of Mathematics
DOI: 10.2307/1968429
Stable URL: http://www.jstor.org/stable/1968429
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Approximation of Lebesgue Integrals by Riemann Sums
Preview not available

Page Thumbnails

  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251